# SDR UALA2013052403624

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,120 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 2116
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON (OTBD ACT) REPLACEMENT IAWL AMM SUP: COMPLIED WITH STEPS UP TO 2G ,(2C) BY- 236406. CW WITH LT OTBD AILERON PCA IAW MM.  REPLACED LT OTBD AILERON (OTBD) ACT IAW AMM.  WITNESSED INSTALLATION OF LT OTBD AILERON PCA IAW MM.
